# SDR FDEA201808212143

- Difficulty date: August 21, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 27,208 hours, 15,116 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327049801600
- Part serial: 00000000
- Condition: Cracked
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARMENT FLOOR PANEL 231HG WAS CRACKED.  FABRICATED A NEW FLOOR PANEL IAW DWG SRZ-25-005, REV N, AND GMM 07-0-1000.
